Propecia is Thinning My Arm Hair
Dear Dr. Rassman,
Just a quick note. I’ve been an avid reader of your site for some time now, so, firstly, I’d like to congratulate you on your blog, to thank you for taking the subject of male pattern baldness so seriously and for answering the questions readers have posed over the years so professionally.
I’m 30 years old, I’ve been taking Propecia for 16 months now and while my hairline has continued to mature (which can only be expected), I have found that with the help of Propecia my hair loss has stabilised. However, one side effect that I wasn’t expecting is the thinning of my arm hair! Can I take this as proof that Propecia is indeed blocking DHT (and therefore working)!?
Many thanks in advance
Yes, loss of body hair is a known rare side effect with finasteride. Hair on various parts of the body does seem to be dependent upon the presence of DHT (more in some individuals than others). I wish it had that impact on my body hair also.
I’d say that if your hair loss stabilized that the Propecia is indeed working.
You might also like:
Ladies, I have a big dilemma. I'm around 30 years old and have had thinning hair for the past year or so. Mostly in the crown of the head, but a little in the temple areas. Well, to counteract this tragedy, I've been taking the pill Propecia. Propecia grows hair on my head like I haven't had since I was a teenager. Thick, luscious growth and I'm looking mighty fine when I'm on Propecia. Now, here's my dilemma. There are some side affects to the drug...namely the decreased libido. Actually, my affects haven't been decreased sexual desire but a markedly decreased size in my 'Johnson', if you follow me
Help! I'm going bald — Jamaica Observer
These creams include Minoxidil, Propecia and Rogaine. "Because it's an hormonal thing, we have no end of research being done in order to speed the process up for finding treatment for hair loss," Dr Oates explained.